# SDR ASAA11510505

- Difficulty date: October 11, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 19,311 hours, 5,909 cycles
- System (JASC): 4990 · APU Oil System
- Part: Indicator
- Part number: 38810521
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL FILTER INDICATOR EXTENDED.  PERFORMED OIL FILTER INDICATOR SERVICING TASK REF AMM 49 91 13 600 801 RESET DPI INDICATOR.  REPLACED LUBE FILTER ELEMENT REF AMM 49 91 12.  RAN APU AND OIL FILTER INDICATOR EXTENDED AGAIN.  REPLACED OIL FILTER INDICATOR REF AMM 49 91 13.  RAN APU AND OIL FILTER STAYED RESET.  LEAK CHECK GOOD.  SERVICED APU OIL.
